# SDR UIEA2021020300223

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,844 hours, 18,101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fault Message
- Location: Cabin
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH LT PACK TURNED OFF, LT PACK TEMP CAUTION. TEMP GOT QUITE WARM, COMPLIED WITH QRH ON GROUND.  PACK DID NOT RESET.  PERFORMED PACK RESET AND CHECK.  OPS CHECK GOOD IAW AMM 21-00-00-662.
